# SDR C2X2008F00004

- Difficulty date: July 21, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N12540
- Make and model: Emb EMB-145LR
- Aircraft serial: 145537
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 852701
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 2141 - THE CREW REPORTED A LOUD RUMBLING FROM THE NOSE GEAR WITH GEAR RETRACTED INDICATING UP AND LOCKED.  THE CREW SUSPECTED THE GEAR DOORS WERE NOT CLOSED.  MAINTENANCE INSPECTED AND REPLACED THE NOSE GEAR UPLOCK SQUENCE SWITCH.  OPERAITONAL CHECKS WERE GOOD.  (A)
